# SDR SWAA2022021624346

- Difficulty date: July 16, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 40,088 hours, 20,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD SERVICE DOOR; #4 LOWER BEAM RADIUS IS CRACKED AT THE I/B FASTENER HOLE. / REPAIR TO FWD SERVICE DOOR #4 LOWER BEAM WAS COMPLIED WITH ON SOUTHWEST AIRLINES RO# 0520055-BXR; JOB #508361.
